# SDR 56120

- Difficulty date: November 13, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 14,667 hours, 27,866 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Switch
- Condition: Dirty
- Location: Mlg Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING APPROACH MAIN LANDING GEARS FAILED TO EXTEND.  THE CREW MANUALLY PUMPED DOWN THE GEARS.  RECEIVED 3 GREEN INDICATIONS, LANDED WITH NO FURTHER INCIDENTS.  CLEANED CONTACT ON SERVICE VALVE SWITCH.
